# SDR 05FDEA00391

- Difficulty date: March 7, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104523
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA Y= 635, X= -8.5 FOUND WITH APPROXIMATELY 4 INCHES LONG CRACKED.  REWORK SEAT TRACK INSTALLED PER SRM 53-70-00 VOLUME I, FIGURE1
